Aa
A
A
A
Close
Sexual Health Community
13.5k Members
Avatar universal

Stopped taking a medication and stopped feeling my orgasms? HELP!

Sorry for my English!

In my case I’ve been taking a VERY small dose of Alprazolam (Xanax in the US) for like 6-7 years.
2 months ago I decided to cut the pills off and I did it cold turkey.

In the second day (I was still with withdrawal symptoms) I masturbated and I didn’t feel anything while I was having the typical orgasm spams. I was like: what is this? it still persist.

In my case I think it's directly related to the fact that I stopped taking these pills (if not, what a coincidence...) It could be nerve damage (cold turkey), an hormonal problem...?

I will wait some more months until may chemicals are balanced again, if the orgasm sensation does not come back it will be a very boring rest of my life at 35. Please keep posting, this problem deserves more visibility in my opinion :/
1 Responses
20620809 tn?1504362969
You were taking Xanax a long time.  Did you talk to your doctor at all about discontinuing it?  would check in.  You didn't take very much but you did so for a long time.  I would think that your orgasm sensation now also has some mental component to it.  
Have an Answer?
Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.